# SDR UALA2009011500167

- Difficulty date: January 15, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 73,075 hours, 8,286 cycles
- Engine: Pwa PW4056
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Departed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

LOUD NOISE & VIBRATION.  RTFL.  NR 1 AIR COND PACK ACCESS DOOR PANEL 191AL WAS BROKEN AND THE  MAJORITY OF THE PANEL HAD DEPARTED THE AIRPLANE.  INSTALLED FWD HINGE ON NEW REPLACEMENT PANEL 191AL.  NEEDS OTHER TWO HINGES AND PANEL INSTALLATION.  INSTALLED PANEL, HINGES FOUND IN PLACE.  ALL THREE HINGES HAVE BEEN REPLACED.   ATTACH BOLTS WERE FOUND SECURE AND WERE REINSTALLED.
